# SDR 97ZZZX879

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N692F
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1407
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Drum
- Part number: C2CE527A
- Condition: Corroded
- Location: Fuel Selector
- Component: TC17300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SELECTOR AFT CABLE DRUM WAS FOUND CORRODED DUE TO INTERGRANULAR CORROSION.  CABLE WAS NO LONGER FIRMLY SECURED IN GROOVES.
